# SDR SWAA2024071098715

- Difficulty date: June 5, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Component: Cracked Angle, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BS 294 RBL 55 WL 208.<[01] UPDATED STEPS 4 AND 5.;[02] REMOVED DAMAGE ANGLE AND INSTALLED REPAIR ANGLE BS291-294.5 RBL55 WL 208 IAW SRM 53-10-15-2R-7.;[03] VERIFIED COMPLETE
